MAUDE Adverse Event Report: ARTHREX, INC. CRESCENT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. CRESCENT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number CRESCENT, QUICKPASS LASSO
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 03/02/2022, it was reported by a sales representative via sems that an ar-6068c crescent, quickpass lasso had an issue, the tip pulled off in the case, and was removed safely.This was discovered during use with no impact to the patient.On 03/16/2022, the sales representative stated the following case information via email and over the phone for additional clarification: this event occurred during a labrum repair.When the surgeon used the complaint device, the metal tip broke off and was embedded in the labrum.It took a while to find the tip.In order to remove it, they shaved tissue away and used suction to place it in reach of the grasper.Once they accomplished that, they switched to a different quickpass lasso (part and lot number unknown) to complete the procedure successfully.The procedure was delayed by 15 minutes, no additional anesthesia was required and there was no harm to the patient since they were able to remove it.The patient is fine to date.

Brand Name
CRESCENT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13839724
Report Number1220246-2022-04627
Device Sequence Number14897706
Product Code LXH
UDI-Device Identifier00888867038981
UDI-Public00888867038981
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberCRESCENT, QUICKPASS LASSO
Device Catalogue NumberAR-6068C
Device Lot Number1259115715
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date03/21/2022
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown